# SDR C2XA09IA072

- Difficulty date: March 10, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N13990
- Make and model: Emb EMB-145LR
- Aircraft serial: 145277
- Aircraft time: 21,288 hours, 15,826 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING CRUISE A REPORT OF FUEL LEAKING FROM THE LEFT WING WAS MADE.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FULLY FUELED THE WING TANKS HOWEVER A LEAK COULD NOT BE CONFIRMED.  THE AIRCRAFT WAS THEN RETURNED TO SERVICE.
